# SDR P5CA2021030800060

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,072 hours, 4,923 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 8TC34ABV1
- Part serial: FDTL7921
- Condition: Broken
- Location: Nr 2 Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NBR 2 ENGINE OIL TEMP INDICATIONS ARE INTERMITTENT FROM RANDOM TEMPERATURES TO BLANK.( FOUND OIL TEMP SENSOR BROKEN. REMOVED AND REPLACED IT. OPS LK CK OK WITH ENG IAW 79-34-01-024-001-H02 )
